# SDR DALA2017121808680

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 44,643 hours, 20,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM 1R DOOR UNTIL DOOR WAS OPENED AND RECLOSED. CLEANED GIRT BAR OF DEBRIS. CYCLED SEVERAL TIMES.
